# SDR K3HA980078

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 11442025
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ENGINEER'S OXYGEN MASK INCORRECT FOR COMPATABILITY WITH SMOKE GOGGLES.  REMOVED AND REPLACED FLIGHT ENGINEER'S OXYGEN MASK PER MM 35-11-0, TO MAKE COMPATIBLE WITH GOGGLES.
